# SDR REXA2013052700921

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,623 hours, 24,922 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT ON THE EMEGENCY EXIT SIGN MID CABIN DOES NOT LIGHT UP WHEN PASSENGER PUSHES F/A CALL BUTTON. R & R BULB IAW AMM 33-51-14.  OPS CHECK GOOD.  OK FOR SERVICE.
